# SDR UALA2012102306088

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,002 hours, 22,695 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 106078414
- Condition: Defective
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER INOP IN ENTIRE AIRCRAFT.  HOUSTON REPORTEDLY SERVICED SYSTEM BEFORE DEPARTURE.  DRAIN VALVE FROZEN IN OPEN POSITION, UNABLE TO RETAIN WATER.  TRIED ACT NO HELP.  REPLACED FILL VALVE (643-1474).
